Sutona plus

Stona Plus Gel S

Drug Type:
Pain reliever, expectorant, cough suppressant, antihistamine, caffeine
Indication:
For treatment of cold symptoms (runny nose, stuffy nose, cough, fever, headache, body aches)
Active ingredients ( per 6 capsules )
・L-carbocisteine (expectorant) 750mg
・Bromhexine HCl (expectorant) 12mg
・dl-methylephedrine HCl (cough suppressant) 60mg
・Dihydrocodeine phosphate (cough suppressant) 24mg
・Noscapine (cough suppressant) 48mg
・Acetaminophen (pain reliever/fever reducer) 900mg
・Diphenylpyraline HCl (antihistamine) 4mg
・Anhydrous caffeine 50mg
・Riboflavin (Vitamin B2) 12mg

Inactive ingredients
Polyglyceryl fatty acid ester, propylene glycol fatty acid ester, medium-chain triglyceride, polysorbate 80, gelatin, succinylated gelatin, glycerin, paraben, titanium oxide, iron oxide
Instructions for use
Adults and children 15 years and over: Take 2 capsules 3 times a day after meals, within 30 minutes after eating.

Children age 12-14: Take 1 capsule 3 times a day after meals, within 30 minutes after eating. 

This drug should not be used in children younger than 12 years old because serious respiratory depression may occur.

This drug should not be used in patients younger than 18 years old who are obese or have obstructive sleep apnea syndrome or serious lung disease because the risk of serious respiratory depression may increase.

Do not chew. Do not take on an empty stomach. Do not exceed designated dose per 24 hours. Do not take this product with other medicines containing the same or similar active ingredients.

Keep this medication out of reach of children. Store in a cool, dry place out of direct sunlight.

Ask your doctor or pharmacist before use if you take any regular prescription medications or are currently taking another medication.
The company that makes this product does not provide information in English.

0 Comment:

Did you use this medicine? Tell us what you thought about it!